# SDR HEEA12722

- Difficulty date: January 18, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 11,158 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206031314177
- Condition: Cracked
- Location: Bs 217.84
- Part time: 11,158 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED AT APPROX FUSELAGE STA 217.84.  SENT FOR WARRANTY EXCHANGE.  RETURNED CRACKED PART TO BHT CPR/FI LAB INVESTIGATION IAW BHT PSE ERIC PARENT REQUEST NR 2010010747.
